Thumbnail
Access Restriction
Subscribed

Author Merritt, Eugene
Source Internet Archive-JSTOR
Content type Text
File Format PDF
Language English
Subject Domain (in DDC) Natural sciences & mathematics ♦ Mathematics ♦ Probabilities & applied mathematics
ISSN 15225437
Educational Use Research
Education Level UG and PG
Learning Resource Type Article
Publisher Date 1916-03-01
Journal Publications of the American Statistical Association
Volume Number 15
Owner JSTOR
Size (in Bytes) 0.98 MB
Page Count 16
Starting Page 50
Ending Page 65


Source: Internet Archive :: JSTOR